# SDR AALA202012039020

- Difficulty date: November 30, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED DOOR 2L EXTERIOR EMERGENCY SLIDE LIGHT IAW AMM 33-51-04-400-803, OPS CHECK GOOD.
